Cardinal invariants Bk and Tk
Shelah Saharon, Spasojević Zoran
Publications de l'Institut Mathematique, 2002 72(86):1-9
Details  Full text ( 688 KB)  DOI:10.2298/PIM0272001S
LEVYE FAKTORIALY, ČISLA BERNULLI I GIPOTEZA KUREPY
Vladimirov V.S.
Publications de l'Institut Mathematique, 2002 72(86):11-22
Details  Full text ( 528 KB)  DOI:10.2298/PIM0272011V
Verification of Atiyah's conjecture for some nonplanar configurations with dihedral symmetry
Đoković Dragomir Z.
Publications de l'Institut Mathematique, 2002 72(86):23-28
Details  Cross Ref cited by(1)  Full text ( 344 KB)  DOI:10.2298/PIM0272023D
The category of compact metric spaces and its functional analytic duals
Pavlović Branka
Publications de l'Institut Mathematique, 2002 72(86):29-38
Details  Full text ( 751 KB)  DOI:10.2298/PIM0272029P
Line graphs with exactly two positive eigenvalues
Borovićanin Bojana D.
Publications de l'Institut Mathematique, 2002 72(86):39-47
Details  Full text ( 190 KB)  DOI:10.2298/PIM0272039B
On gaps between bounded operators
Cvetković Dragana S.
Publications de l'Institut Mathematique, 2002 72(86):49-54
Details  Cross Ref cited by(2)  Full text ( 236 KB)  DOI:10.2298/PIM0272049C
Integral kernels with regular variation property
Simić Slavko V.
Publications de l'Institut Mathematique, 2002 72(86):55-61
Details  Cross Ref cited by(1)  Full text ( 342 KB)  DOI:10.2298/PIM0272055S
Poisson random fields with control measures
Dedić Ljuban
Publications de l'Institut Mathematique, 2002 72(86):63-80
Details  Cross Ref cited by(1)  Full text ( 877 KB)  DOI:10.2298/PIM0272063D
Some nonsemisymmetric Ricci-semisymmetric warped product hypersurfaces
Deszcz Ryszard, Glogowska Malgorzata
Publications de l'Institut Mathematique, 2002 72(86):81-93
Details  Cross Ref cited by(4)  Full text ( 234 KB)  DOI:10.2298/PIM0272081D
Semi-Riemannian manifolds whose Weyl tensor is a Kulkarni-Nomizu square
Glogowska Malgorzata
Publications de l'Institut Mathematique, 2002 72(86):95-106
Details  Cross Ref cited by(7)  Full text ( 773 KB)  DOI:10.2298/PIM0272095G
Derivations of skew polynomial rings
Hamaguchi Naoki, Nakajima Atsushi
Publications de l'Institut Mathematique, 2002 72(86):107-112
Details  Full text ( 375 KB)  DOI:10.2298/PIM0272107H
Remarks on the existence of regularly varying solutions for second order linear differential equations
Jaroš Jaroslav, Kusano Takasi
Publications de l'Institut Mathematique, 2002 72(86):113-118
Details  Cross Ref cited by(6)  Full text ( 360 KB)  DOI:10.2298/PIM0272113J
On subadditive processes on direct product of countable amenable groups
Temir Seyit
Publications de l'Institut Mathematique, 2002 72(86):119-122
Details  Full text ( 273 KB)  DOI:10.2298/PIM0272119T
Convergences des fonctions convexes et approximations inf-convolutives generalisees
Mentagui D., Hajioui K.El.
Publications de l'Institut Mathematique, 2002 72(86):123-136
Details  Full text ( 1068 KB)  DOI:10.2298/PIM0272123M
Rate of convergence of the Szasz-Kantorovitch-Bezier operators for bounded variation functions
Gupta Vijay, Vasishtha Vipin, Gupta M.K.
Publications de l'Institut Mathematique, 2002 72(86):137-143
Details  Cross Ref cited by(3)  Full text ( 388 KB)  DOI:10.2298/PIM0272137G